STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-411 |
| Medical Device Problem Codes |
Unstable (1667); Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Injury (2348)
| Date of Event |
09/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
Event or Problem Description
Information received in follow-up includes an operative report for a right knee revision on (b)(6) 2018.Noted in the records are the following: "had a fall.She is now having symptoms of pain and presented today for operative intervention.Failed right knee arthroplasty with patellar loosening, instability, and extensor mechanism compromise.The patient's patellar component was grossly loose and free-floating." a cr femur, cs insert, and triathlon patella were revised to a ts femoral component with a stem and 4 augments, a ps insert, and a competitor patella.